Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking Erital AM, have ance on face and head, erectile dysfunction. Lower dose of Erital AM?

I am having high BP and since last one year I am taking Erital AM . Last six months I am facing with problem of acne/boils on my face and head. M doctor says it may be due to use of erital am. Also I am facing problem of erectile dyfunction since last 6 months. My age is 45 years old. Suggest me some light dose instead of Erital Am.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi,with amlodepin 1-2% patients may develop acne and erectile dysfunction. With telmisartan these complications are less . So better avoid amlodepine and continue only telmisartan. And also evaluate other causes for erectile dysfunction.
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor